Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MattyMatt84

Question for those who have completed a Tane Course

Recommended Posts

So my question is regarding facial skin peeling and flaking. I know accutane obviously dries your skin out but I'm wondering how many of you have actually experienced skin drying and peeling and flaking off as opposed to just dry skin. Assuming you don't use any topicals (besides moisturizers) how many of you have had your skin actually flake and peel off while on tane? Like could you guys go swimming and then get out and have your face dry without your skin flaking and peeling off while on tane? If you guys could let me know your experieces it would be much appreciated. I'm starting to think that my skin will neer return to normal:( It's like the top layer of my face is constantly shedding! I can't go two seconds without looking in the mirror and finding a little white piece of skin peelin off. Fn lameness

Share this post


Link to post
Share on other sites

yeah, my face peeled and flaked when i was on accutane (and for a while while i was on retin-a) i just moisturized a lot and exfoliated with a wash cloth, that helped. after i stopped the accutane, i didn't flake anymore.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×